Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 267, NWS St. Louis, MO

October 24, 2010Madison County, Saint Clair County, Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Oct 24, 2010, 8:44 PM CDT for Madison County, Saint Clair County, Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 46 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 24, 2010, 8:44 PM CDT (01:44 UTC)
Expired
Oct 24, 2010, 9:30 PM CDT
In force
46 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 24, 8:46 PM CDTTSTM WND GST 603 Ssw Maryland Heights, MOSPOTTER ALSO OBSERVED 0.50 INCH HAIL
Oct 24, 8:47 PM CDTHAIL 0.25Creve Coeur, MO
Oct 24, 8:50 PM CDTHAIL 0.252 Ssw Creve Coeur, MOPEA SIZE HAIL AT OLIVE BLVD AND I64. REPORT RELAYED FROM ST LOUIS COUNTY EOC
Oct 24, 8:53 PM CDTHAIL 0.25Maryland Heights, MOPEA SIZED HAIL OBSERVED FOR AROUND 5 MINUTES AT DORSETT ROAD AND I-270...RELAYED BY ST LOUIS COUNTY EOC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 1.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-10-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-10-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
746 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1140 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

100 
WUUS53 KLSX 250144
SVRLSX
ILC119-163-MOC183-189-510-250230-
/O.NEW.KLSX.SV.W.0267.101025T0144Z-101025T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
844 PM CDT SUN OCT 24 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  CENTRAL ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  CENTRAL ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 930 PM CDT

* AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MARYLAND HEIGHTS...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CREVE COEUR...FRONTENAC...BRIDGETON...WARSON WOODS...LADUE...ST.
  ANN...OLIVETTE...OVERLAND...BRENTWOOD...WOODSON TERRACE...
  HAZELWOOD...ST. JOHN...RICHMOND HEIGHTS...CLAYTON...UNIVERSITY
  CITY...MAPLEWOOD...BERKELEY...BEL-RIDGE...KINLOCH AND FLORISSANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3884 9003 3860 9000 3859 9058 3877 9060
TIME...MOT...LOC 0144Z 265DEG 19KT 3869 9047
WIND...HAIL 60MPH 1.00IN

$$

CARNEY
2 follow-up statements
709 
WWUS53 KLSX 250204
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
904 PM CDT SUN OCT 24 2010

ILC119-163-MOC183-189-510-250230-
/O.CON.KLSX.SV.W.0267.000000T0000Z-101025T0230Z/
ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
904 PM CDT SUN OCT 24 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ST.
CHARLES...CENTRAL ST. LOUIS...ST. LOUIS CITY...SOUTHWESTERN MADISON
AND NORTHWESTERN ST. CLAIR COUNTIES UNTIL 930 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR ST.
JOHN...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BEL-RIDGE...KINLOCH...FLORISSANT...COOL VALLEY...NORMANDY...
  FERGUSON...HILLSDALE...NORTHWOODS...DELLWOOD...JENNINGS...BLACK
  JACK...ST. LOUIS...BELLEFONTAINE NEIGHBORS...RIVERVIEW...SPANISH
  LAKE...VENICE...GRANITE CITY...MADISON...PONTOON BEACH AND
  WASHINGTON PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3884 9003 3860 9000 3859 9058 3877 9060
TIME...MOT...LOC 0204Z 265DEG 19KT 3870 9033
WIND...HAIL 60MPH 1.00IN

$$

CARNEY
538 
WWUS53 KLSX 250233
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
933 PM CDT SUN OCT 24 2010

ILC119-163-MOC183-189-510-250243-
/O.EXP.KLSX.SV.W.0267.000000T0000Z-101025T0230Z/
ST. CLAIR IL-MADISON IL-ST. LOUIS CITY MO-ST. LOUIS MO-
ST. CHARLES MO-
933 PM CDT SUN OCT 24 2010

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ST. CHARLES...CENTRAL
ST. LOUIS...ST. LOUIS CITY...SOUTHWESTERN MADISON AND NORTHWESTERN
ST. CLAIR COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 3884 9003 3860 9000 3859 9058 3877 9060
TIME...MOT...LOC 0204Z 265DEG 19KT 3870 9033

$$

CARNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 7:43 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Oct 24, 7:43 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
743 PM CDT SUN OCT 24 2010

.DISCUSSION...
/223 PM CDT SUN OCT 24 2010/

CONCERNS WITH THIS FCST PACKAGE INCLUDE CONVECTIVE POTENTIAL
TONIGHT...A STRONG COLD FRONT WITH A LINE OF STORMS MOVING THROUGH
TOMORROW NIGHT...GUSTY WINDS ON TUE...AND MUCH COOLER TEMPERATURES
TOWARDS THE END OF THE WEEK.

COMPLEX LOW PRESSURE SYSTEM OVER THE CENTRAL PLAINS CONTINUES TO
LIFT NEWD INTO THE GRTLKS REGION. AFTERNOON WATER VAPOR IMAGERY
SHOWED ANOTHER SHORTWAVE LOCATED OVER THE SOUTHERN PLAINS...AND IT
IS THIS FEATURES THAT WILL BE RESPONSIBLE FOR RENEWED SHRA/TSRA CHCS
TONIGHT. CLOUDS HAVE THINNED SOMEWHAT AND BECOME MORE
CUMULIFORM IN NATURE BASED ON SATELLITE IMAGERY AND A GLANCE OUT THE
WINDOW. SPC MESOANALYSIS GRAPHICS HAVE SHOWN INCREASING CAPE ACROSS
THE AREA...LIKELY DUE TO A COMBINATION OF INCREASING SFC MOISTURE
BEING TRANSPORTED NWD...INSOLATION IN LOCATIONS WHERE CLOUDS HAVE
STARTED TO DISSIPATE...AND FALLING TEMPERATURES ALOFT. SREF CAPE
PROBABILITIES HIGHLIGHT THE SERN HALF OF THE CWA FROM 21Z THROUGH
06Z. AREA VWP/PROFILER OBS ARE CONSISTENT WITH MODEL DEPICTIONS OF A
BROAD H85 LLJ THAT RAMPS UP TO 30-40 KTS DURING THE SAME TIME. GIVEN
APPROACHING SHORTWAVE TROF AND ABOVE FACTORS...MAINTAINED CHC POPS
AND INCREASED TO LIKELY ACROSS FAR ERN COUNTIES TO COVER EXPECTED
SHRA/TSRA DEVELOPMENT TONIGHT.

STILL LOOKS LIKE TOMORROW WILL BE DRY DURING THE DAY SINCE THE CWA
WILL BE LOCATED BETWEEN SYNOPTIC SYSTEMS. A STRONG LOW PRESSURE
SYSTEM BECOMES NEGATIVELY TILTED TOMORROW NIGHT AND IS EXPECTED TO
DRIVE A CDFNT THROUGH THE REGION. AS DEPICTED BY THE
MODELS...NOTABLE FEATURES WITH THIS SYSTEM INCLUDE A 50-60KT
LLJ...PW VALUES INCREASING TO 1.25 INCHES AHEAD OF THE COLD
FRONT...AND VERY STRONG SHEAR. THIS IS EXPECTED TO RESULT IN DVLPMT
OF A SQUALL LINE THAT MOVES RAPIDLY ACROSS THE CWA ON MON NIGHT INTO
TUE MORNING...AND SOME OF THE STORMS EMBEDDED IN THAT LINE MAY
PRODUCE SEVERE WEATHER. WINDS THEN INCREASE MARKEDLY BEHIND THE
FRONT ON TUE DUE TO THE TIGHT PRESSURE GRADIENT. ADDITIONALLY...CLRG
SKIES WILL PROMOTE GOOD MIXING AND LEAD TO STRONGER GUSTS MIXING
DOWN TO THE SURFACE. ATTM IT DOES NOT LOOK LIKE WE WILL MEET LOCAL
CRITERIA FOR A WIND ADVISORY /SUSTAINED WINDS OF 30-39 MPH FOR AT
LEAST ONE HOUR OR GUSTS OF 45-57 MPH/ BUT THIS WILL HAVE TO BE
WATCHED BY LATER SHIFTS. ANOTHER VORT LOBE ROTATES THROUGH THE
REGION ON WED NIGHT INTO THU. EXPECTING ONLY AN INCREASE IN CLOUDS
GIVEN LIMITED MOISTURE AND ISENTROPIC DESCENT NOTED ON THE 290-300K
SFCS. MODELS STILL SHOW A SECONDARY SURGE OF COLDER AIR SWD INTO
MO/IL WITH THIS VORT LOBE...THEREFORE MAINTAINED GOING COOL
TEMPERATURES FOR THU/FRI. FRI NIGHT LOOKS ESPECIALLY CHILLY GIVEN
THE SFC HIGH BUILDING IN OVERHEAD AND THE POTENTIAL FOR GOOD
RADIATIONAL COOLING CONDITIONS IF SKIES REMAIN CLEAR. SFC HIGH
SHIFTS EWD ON SAT BUT GFS/ECMWF BEGIN TO DIVERGE. GIVEN MODEL
DISAGREEMENT...REFRAINED FROM ADDING SCHC POPS TO THE EXTENDED FCST
AND STAYED CLOSE TO HPC TEMPERATURE GUIDANCE FOR SAT AND BEYOND.

KANOFSKY

&&

.AVIATION...
/718 PM CDT SUN OCT 24 2010/

TSTMS HAVE DVLPD AS SCHEDULED THO A LITTLE FURTHER NW THAN XPCTD.
ONE LINE EXTNDS FROM TROY MO NE TO OTTAWA IL. A SECOND LINE HAS
DVLPD FROM ROLLA MO NE TO LITCHFIELD IL. THIS ACTIVITY IS MOVG NE.
FIRST LINE SHOULD NOT IMPACT ANY OF THE TAF SITES...BUT THE
SECOND LINE HAS DVLPD RIGHT OVER THE STL METRO AREA. INTRODUCED A
TEMPO GROUP FOR THIS CONVECTION AT KSTL/KSUS. MVFR VSBYS WILL BE
POSSIBLE IN ASSOC WITH THE STRONGER STORMS ALONG WITH HALF TO
THREE QUARTER INCH HAIL. TSTMS SHOULD BE OUT OF THE AREA BY 6Z
WITH CLEARING TAKING PLACE OVERNIGHT. WINDS SHOULD PICK UP AGAIN
MONDAY AFTERNOON IN ADVANCE OF THE NEXT WEATHER SYSTEM DUE INTO
THE TAF SITES MONDAY NIGHT. CLOUDS WILL THICKEN AND LOWER MONDAY
AFTERNOON AND EVENING WITH THE BULK OF THE SIG WX AFTER THIS
PERIOD.

SPECIFICS FOR KSTL...

BROKEN LINE OF SHRA WITH ISLD TSTMS HAS DVLPD RIGHT OVER THE
TERMINAL. EXPECT THIS ACTIVITY TO CONTINUE MOVING NE AND IMPACT THE
SITE THRU 2-3Z. THE STRONGER STORMS WILL BE CAPABLE OF MVFR VSBYS
ALONG WITH HALF TO THREE QUARTER INCH HAIL. THIS CONVECTION WILL
END PRIOR TO MIDNIGHT AND CLEARING SHOULD TAKE PLACE OVERNIGHT.
CLOUDS WILL THICKEN AND LOWER MONDAY IN ADVANCE OF A COLD FRONT
EXPECTED TO ARRIVE AFTER 6Z MONDAY NIGHT. WINDS WILL ALSO INCREASE
DURING THE AFTERNOON AND EVENING IN RESPONSE TO THE TIGHTENING
PRESSURE GRADIENT AHEAD OF THE COLD FRONT.

MILLER

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Oct 24, 3:17 PM CDT, 5 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
317 PM CDT SUN OCT 24 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-251245-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
317 PM CDT SUN OCT 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA TONIGHT. A FEW
OF THE STORMS COULD PRODUCE DAMAGING WINDS GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ALONG A COLD FRONT
AND MOVE QUICKLY ACROSS THE REGION ON MONDAY NIGHT INTO TUESDAY. A
FEW OF THE STORMS WITHIN THE LINE MAY BE SEVERE...ESPECIALLY
ACROSS NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

SOUTHWEST WINDS ARE EXPECTED TO GUST UP TO 35 MPH ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE TONIGHT.

KANOFSKY

In the hours before

Special weather statement, Oct 24, 7:47 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
747 PM CDT SUN OCT 24 2010

MOZ061-063-250130-
ST. CHARLES MO-ST. LOUIS MO-
747 PM CDT SUN OCT 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR ST. CHARLES AND NORTHERN ST.
LOUIS COUNTIES UNTIL 830 PM CDT...

AT 746 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DUTZOW...OR 8 MILES NORTHEAST OF
WASHINGTON...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAKE ST. LOUIS...
  DARDENNE PRAIRIE...
  O'FALLON...
  WELDON SPRING...
  COTTLEVILLE...
  CHESTERFIELD...
  ST. PETERS...
  ST. CHARLES...
  MARYLAND HEIGHTS...
  BRIDGETON...
  ST. ANN...
  HAZELWOOD...
  WOODSON TERRACE...
  BERKELEY...
  KINLOCH...
  NEW MELLE...
  DEFIANCE...
  HARVESTER...
  ORCHARD FARMS...
  MATSON...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Local storm report, Oct 24, 7:48 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
748 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             NEW MELLE               38.71N  90.88W
10/24/2010  E0.25 INCH       ST. CHARLES        MO   TRAINED SPOTTER

&&

JP
Local storm report, Oct 24, 8:06 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
806 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             2 N CUBA                38.09N  91.40W
10/24/2010  E1.00 INCH       CRAWFORD           MO   LAW ENFORCEMENT

&&

TRUETT
Local storm report, Oct 24, 8:27 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
827 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     HAIL             JERSEYVILLE             39.12N  90.33W
10/24/2010  E0.25 INCH       JERSEY             IL   TRAINED SPOTTER

&&

JP
Special weather statement, Oct 24, 8:33 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT SUN OCT 24 2010

ILZ100-MOZ063-064-250215-
MADISON IL-ST. LOUIS MO-ST. LOUIS CITY MO-
833 PM CDT SUN OCT 24 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. LOUIS...ST. LOUIS
CITY AND SOUTHWESTERN MADISON COUNTIES UNTIL 915 PM CDT...

AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHESTERFIELD...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MANCHESTER...
  TOWN AND COUNTRY...
  MARYLAND HEIGHTS...
  DES PERES...
  CREVE COEUR...
  KIRKWOOD...
  FRONTENAC...
  BRIDGETON...
  WARSON WOODS...
  GLENDALE...
  LADUE...
  ST. ANN...
  OLIVETTE...
  WEBSTER GROVES...
  OVERLAND...
  BRENTWOOD...
  WOODSON TERRACE...
  HAZELWOOD...
  SHREWSBURY...
  ST. JOHN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CARNEY
Local storm report, Oct 24, 8:36 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
836 PM CDT SUN OCT 24 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             CHESTERFIELD            38.65N  90.58W
10/24/2010  E0.25 INCH       ST. LOUIS          MO   AMATEUR RADIO

            HAIL OBSERVED AT CHESTERFIELD AIRPORT ROAD AND HIGHWAY
            40...RELAYED BY ST LOUIS COUNTY EOC

&&

JP

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 8:22 PM CDTSevere Thunderstorm WarningLSXCalhoun, Jersey, Macoupin, Madison38 min
Oct 25, 3:22 PM CDTWind AdvisoryLSXAdams, Bond, Brown, Calhoun, Clinton, Fayette and 7 more26 hr
Oct 24, 7:37 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade38 min
Oct 24, 9:31 PM CDTAreal Flood AdvisoryLSXSaint Louis, City of Saint Louis3 hr
Oct 24, 10:30 PM CDTSevere Thunderstorm WarningLSXJefferson19 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.